# SDR FDEA201104201536

- Difficulty date: April 20, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 651985094
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WINDOW FRAME RT SIDE STA. 950 REMOVED CORROSION IAW SRM 51-10-6. MEASURED BLEND TO BE OUT OF LIMITS IAW   SRM 56-20-1 FIG 1.  FABRICATED DOUBLER REPAIR AND INSTALLED DOUBLE REPAIR IAW SRM 56-20-3 FIG 1.
